# SDR DALA2015082705244

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 587-613
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER LONGERON 26LT AT BS 587 TO 613.  FINGER DOUBLER WAS REPLACED IAW SRM 53-34-0 AND 51-10-1.  CORROSION WAS REMOVED AND REWORKED AREA WAS TREATED AND PAINTED.
